MathSciNet Relay Station
MathSciNet bibliographic data
MR1417666 68R10 (05C15 05C85 68Q25)
Zhou, Xiao; Nakano, Shin-ichi; Nishizeki, Takao Edge-coloring partial $k$-trees. J. Algorithms 21 (1996), no. 3, 598–617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement